Reliability polynomials can cross twice

Charles J. Colbourn, Daryl D. Harms, Wendy J. Myrvold

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


An example is given to demonstrate that all-terminal reliability polynomials of networks having the same number of nodes and the same number of links can cross twice as the edge operation probability ranges from 0 to 1. A similar result is shown for two-terminal reliability.

Original languageEnglish (US)
Pages (from-to)629-633
Number of pages5
JournalJournal of the Franklin Institute
Issue number3
StatePublished - May 1993
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Signal Processing
  • Computer Networks and Communications
  • Applied Mathematics


Dive into the research topics of 'Reliability polynomials can cross twice'. Together they form a unique fingerprint.

Cite this